• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 122
Sort:
by name
by year
Article
Куликов В. С. Известия РАН. Серия математическая. 2008. № 72:2. С. 105-150.
Added: Mar 2, 2011
Article
Тюрин Н. А. Известия РАН. Серия математическая. 1996. Т. 60. № 1. С. 211-224.
Added: Oct 1, 2010
Article
Рудаков А. Н. Известия РАН. Серия математическая. 1974. Т. 38. С. 835-866.
Added: Jun 22, 2010
Article
Рудаков А. Н. Известия РАН. Серия математическая. 1975. Т. 39. № 3. С. 496-511.
Added: Jun 22, 2010
Article
Рудаков А. Н., Шафаревич И. Известия РАН. Серия математическая. 1976. Т. 40. № 6. С. 1269-1307.
Added: Jun 22, 2010
Article
Шур М. Г. Известия РАН. Серия математическая. 1967. Т. 31. № 4. С. 731-762.
Added: Feb 3, 2014
Article
Мейрманов А. М., Гальцев О. В., Гриценко С. А. Известия РАН. Серия математическая. 2019. Т. 83. № 2. С. 142-173.

We consider an initial-boundary value problem describing the process of filtration of a weakly viscous fluid in two distinct porous media with common boundary. We prove, at the microscopic level, the existence and uniqueness of a generalized solution of the problem on the joint motion of two incompressible elastic porous (poroelastic) bodies with distinct Lamé constants and different microstructures, and of a viscous incompressible porous fluid. Under various assumptions on the data of the problem, we derive homogenized models of filtration of an incompressible weakly viscous fluid in two distinct elastic or absolutely rigid porous media with common boundary.

Added: Oct 30, 2020
Article
Куликов В. С. Известия РАН. Серия математическая. 2008. № 72:5. С. 63-76.
Added: Mar 2, 2011
Article
Львовский С. М. Известия РАН. Серия математическая. 1981. Т. 45. С. 1288-1331.
Added: Jun 11, 2010
Article
Аржанцев И. В. Известия РАН. Серия математическая. 1997. Т. 61. № 4. С. 3-18.
Added: Jul 8, 2014
Article
Артамкин И. В. Известия РАН. Серия математическая. 1988. Т. 52. № 3.
Added: May 20, 2010
Article
Артамкин И. В. Известия РАН. Серия математическая. 1990. Т. 54. № 3. С. 435-468.
Added: May 20, 2010
Article
Шур М. Г. Известия РАН. Серия математическая. 1965. Т. 29. № 4. С. 783-806.
Added: Feb 4, 2014
Article
А.Г.Кузнецов Известия РАН. Серия математическая. 2015. Т. 79. № 4. С. 3-16.
Added: Jun 1, 2015
Article
Куликов В. С. Известия РАН. Серия математическая. 2006. № 70:1. С. 75-94.
Added: Mar 2, 2011
Article
Бондал А. И. Известия РАН. Серия математическая. 2013. Т. 77. № 4. С. 5-30.
Added: Feb 6, 2013
Article
Жгун В. С., Бибиков П. В. Известия РАН. Серия математическая. 2009. Т. 73. № 6. С. 29-38.
Added: Mar 1, 2013
Article
Кудинов А. В., Шапировский И. Б. Известия РАН. Серия математическая. 2017. Т. 81. № 3. С. 134-159.

In this paper we prove the finite model property and decidability of a family of pretrasitive modal logics of finite height. We construct special partitions (filtrations) of pretransitive frames of finite height, which implies the finite model property and decidability of their modal logics.

Added: Sep 4, 2017